# SDR ASOA2013051503564

- Difficulty date: April 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,009 hours, 17,231 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Corroded
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD POST HAS CORROSION RBL9.  REPAIRED IAW SRM 51-21-06-001-001-A01.
